I've been taking YAZ for close to a year now. My period is quite regular, usually comes during the second or third placebo (YAZ has 4 placebos in a 28 day pack) pill and lasts until the second or third active pill of the new pack. My flow has been quite regular (not heavy but regular), I just took the 4th placebo and my period came a day or two ago but has been extremely light. It is a lot lighter than usual and quite brown. I've never missed a pill before and in the most recent pack, there was only one day where I took the pill 3-4 hours after the time I usually take it at. Is it normal for my period to suddenly be so light?
No responses have yet been posted. Add your response to this question.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 1 answer
Posted 3 Apr 2015 • 2 answers
Posted 7 Jan 2016 • 0 answers
Posted 2 Feb 2017 • 1 answer
Posted 22 May 2018 • 0 answers